Author Topic: Derealization and Depersonalization  (Read 72161 times)

[Buddie]

Re: Derealization and Depersonalization
« Reply #30 on: July 27, 2012, 12:33:40 am »
i've been getting that 'pulling down feeling' too but i think it is because of all that is going on with my brain....
experiencing the feeling that my soul or the (I) that is me is observing all these weird things going on in my body and brain...feel like i am stuck in this weird computerized body...like a puppet...
[...]

Well said, [...] Daisy...I am totally aware of where I am, what I am seeing, but I have no emotional connection.  I can look at a beautiful day and not FEEL it.  Scares the bejezzus out of me...I run back to BB to be reminded that this too will pass.  If I relate these feelings to my MD, he will again offer me a PILL..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #31 on: July 27, 2012, 05:14:27 am »
newlife,
i [...] that you never have to that!
last night i had dreams that i still had to taper from the klonopin and when i woke up i had to remind myself that i am now off it and boy was i relieved!
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #32 on: July 27, 2012, 07:58:48 am »
Its sucks for sure ...I often feel my arms are in the wrong place or dont belong to my body ...but in visuals rather than how my arms feel ..see its so abstract I cant even explain it ....it's like when i reach out of toch something I'm watching my arms from a remote screen thats slightly out of sync ...freaky huh ;) ..thankfully (or not) ive done a heap of acid before so stuff like that doesn't stress me out too much but it does a bit when i'm dizzy too .....like a freak who cant get his ballance with alien arms lol OMY ;)

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #33 on: July 27, 2012, 05:00:33 pm »
Hi there! I'm experiencing severe DP/DR since my final CT withdrawl from .25/.125 of clonazapam... I was only on it for a month in total! My doc just put me on Lithium; I'm definitely not sure if this is a good idea...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #34 on: July 28, 2012, 08:07:43 am »
[...] ..I would be moving toward benzo free using taper asap , you should get clean asap or it will get bad news....you shouldn't experience withdrawals for very long .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #35 on: July 28, 2012, 09:34:44 am »
Quote from: [...
l
[...] ;) sounds like the dp's ...i have a running comentry of what i'm doing and thinking.

You are the first one Ive heard mention this.
It drives me insane. Constant !!!!!!!!!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #36 on: July 28, 2012, 02:03:27 pm »
Quote from: [...
l
[...] ;) sounds like the dp's ...i have a running comentry of what i'm doing and thinking.

You are the first one Ive heard mention this.
It drives me insane. Constant !!!!!!!!!!!

me too and thanks for admiting it people ..makes me feel kinda normal(ish) lol
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #37 on: July 29, 2012, 04:21:35 am »
hi [...],
did i say something that sounds like dp's? the dreaming of having to taper and then reminding myself that i am off the benzo's?
sorry i got confused-
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #38 on: September 07, 2012, 05:43:50 pm »
How long did it take?

I know everyone (since we are all unique physiologically etc) is different but just curious?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Derealization and Depersonalization
« Reply #39 on: September 14, 2012, 08:33:58 pm »
This is the symptom I struggle with the most. I have had derealization off and on since I was 15. Since I have been taking Ativan (and trying to taper, reinstating, etc) I find myself experiencing it SO much more. I just feel like I'm dreaming for most of the day. The only time I feel somewhat OK is when I'm at home in the dark, watching something funny to distract me.

I'm so afraid it won't go away this time. Nobody I know understands derealization. I've even had therapists who think that it is a psychotic symptom, when in reality it's just a symptom of my extreme anxiety. Sometimes I even start to become very afraid that I'm losing my mind or becoming schizophrenic. It is very very disruptive to my life and causes me A LOT of distress.  :-[

Can Ativan use cause this horrible symptom?
UGH! :tickedoff:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.